# SDR HEEA956128

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME NUMBERS ARE NOT LIGHTING UP AS REPORTED BY PILOT. REPLACED DEFECTIVE IC205 INTEGRATED CIRCUIT.  REPAIRED AND UNIT BENCH CHECK GOOD.
